# SDR VNAA202301201111

- Difficulty date: January 17, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 27,672 hours, 21,427 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533409
- Part serial: NGL198115
- Condition: Faulted
- Location: Mlg
- Part time: 14,801 hours, 13,261 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ONCE IN GEAR UP POSITION GOT GEAR DISAGREE WITH IND. THREE GREEN WHILE HANDLE IN UP POSITION. ALSO GOT NWS INOP CAUT MSG. REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW CRJ 700 AMM 32-32-10-000/400-801-A01 OPS CHECK GOOD, GEAR SWING GOOD.
